Pairs of partially ordered sets of tame representation type

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


A criterion for tameness of representation type of a pair of partially ordered sets is obtained. An application to the study of torsionless modules over the tensor product of finite-dimensional associative l-hereditary algebras of dominant dimension ≥ 1 is considered.

Original languageEnglish (US)
Pages (from-to)103-115
Number of pages13
JournalLinear Algebra and Its Applications
Issue numberC
StatePublished - Jun 1988

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Pairs of partially ordered sets of tame representation type'. Together they form a unique fingerprint.

Cite this